Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lovely_hunni

Can I use an AHA moisturizer now?

I'm on my second week of the regimen, and my skin is very good right now. *Knock on wood*

I have a few small active pimples, but there are no bumps under my skin or big pimples.

My skin hardly gets irritated when i put BP on now, but its very dry and peeling.

My regular moisturizer just seems to be covering it up, but not illiminating the dryness.

So, is it ok if i use an AHA moisturizer at night now?

My regimen will be like this:

Morning:

Cetaphil gentle cleanser

Neutrogena on-the-spot

Olay complete with SPF for normal skin

Night:

Clean and clear gentle makep remover ( I know this isn't a reccomended product, but it is very gentle on my skin, and i need to remove my makeup at night.)

Neutrogena on the spot

Neutrogena healthy skin face lotion with AHA

Share this post


Link to post
Share on other sites

I'd say 2 weeks in is fine to start using an AHA moisturiser, just be careful not to apply too much becasue it might tingle at first :)

Share this post


Link to post
Share on other sites

Good Luck! And don't worry the dryness and peeling gets sooo much better with time, mine was terrible at the start of the regimen! :)

Share this post


Link to post
Share on other sites

yay...it sounds like you are on your way to great skin!!! yipee! i started using an AHA at two weeks cus my dryness was unbareable and it worked out fine. good luck!

Share this post


Link to post
Share on other sites

yea start at night id say coz it sorta burns wen u 1st start usin a AHA moisturiser

but that wil subside within a week or so

so jus kick it with the AHA at night until the redness stops

hope that helped :)

Share this post


Link to post
Share on other sites

Yah, i was planning to just use it at night, untill i got used to it.

I just put a bit as a 'test' on the skin by ear, to see how much it hurts.

It doesn't hurt too much. Just sings a bit, than tingles.

But i won't be putting a large amount on my face to start with, anyway. :dance:

Share this post


Link to post
Share on other sites

na it dont hurt it jus sorta feels puttin lemon juice on ur skin or sumin

liek a citric acid burn if that makes sense

Share this post


Link to post
Share on other sites

Yah, but i wouldn't know what that feels like, cause i havn't ever squeezed a lemon on my face before :D

But, i can see what you mean.

yeah using stuff like alpha hydrox got rid of the stuborn zits on my face that wouldn't go away after the first month or two, but the red marks are still there, slowly fading.

Share this post


Link to post
Share on other sites

Been a little bored in the office today so i did some research err.. work!!

and read through this site a bit more and it seems eurecin products are AHA.

Took me a while to find out what AHA meant !

Share this post


Link to post
Share on other sites

AHA = Alpha Hydroxy Acids

Eucerin Dry Skin Relief Face Cream with 5% urea is the UK version

myself, janiet, matt, posh (i think) all use this an i kno a lot of other ukers use it aswel

AHA's basically exfoliate the skin by speeding up the process of skin renewal ie

dead skin cells are replaced with fresh nice new ones quicker to help redmarks fade faster.

thats basically the low down on AHA's

however they do sting wen u 1st use em and i kno that not many of u squeeze citrus fruits on ur face lol

but its basically that sorta feeling say if u bite an orange an it goes off ur lips

like an acidic feeling but that burning lasts prob 10mins after application

an only happens for the 1st 1-2weeks of applying AHA

then it jus feels like a normal moisturser

Share this post


Link to post
Share on other sites

Im using netregunas healthy face lotion with AHA two pumps morning and night, but my face still feels dry and flakes a little under my bottom lip

think its alright to apply it more then twice a day? or get another moisturizer for little addons... ?

Share this post


Link to post
Share on other sites

^ Be very careful in the amount of NHS you use. That stuff is very potent and will actually dry you out if you overuse it. My skin can only handle one pump once daily or else it starts drying me out, so I suggest you reduce your amount rather than increase it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×